Foster & Thrive
Foster & Thrive Allergy Relief Diphenhydramine HCl 25 mg Antihistamine, 24 ct
No reviews yet
$4.99
Only 1 left in stock.
1
Free local delivery on orders of $35 or more
Same-day to Washington Heights, Inwood, Harlem and Marble Hill when you order by 5pm · or pick up at 4211 Broadway, Suite 27
Product details
An antihistamine product from Foster & Thrive, supplied as capsules in a carton of 24. The front panel identifies the active ingredient as diphenhydramine HCl at 25 mg per capsule. The carton lists the product as being for sneezing, runny nose, itchy throat and itchy, watery eyes. It is a store-brand item distributed by McKesson Corporation, and the front notes a comparison to the active ingredient in Benadryl Allergy.




